Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Burning in right side, have polycystic ovaries, periods started late, not pregnant. Should I be worried?

User rating for this question
Answered by
Practicing since : 2004
Answered : 816 Questions
I am looking for some advice, I started my period finally it was 5 and half months late I am not pregnant nor could be. It started yesterday but in last hour it feels like its burning on the lower right hand side which is the side I have Polycystic ovaries on, should I be worried ? can I take Mefenamic Acid 500 mg take one tablet three times a day, When I am taking Mebeverine ?
Posted Wed, 19 Sep 2012 in Vaginal and Uterus Health
Answered by Dr. Monika Choudhary 3 days later

Thanks for posting your query.

Dysmenorrhea can be associated with polycystic ovaries (PCOS), but in dysmenorrhea a dull cramping pain known to occur and not burning sensation.

Based on your description, the burning sensation is highly, highly unlikely to be related to PCOS; nor does it have any association to the fact that you had a delayed period.

As you are already taking enough analgesics like paracetamol & ibuprofen, there is no need to take additional dose of mefenamic acid for pain. You can take it if a heavy bleeding occurs.

I hope your query has been answered. I will be available for your further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor